# SDR R61A201601020036

- Difficulty date: January 2, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 22,147 hours, 17,415 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN AFT PASSENGER DOOR OPEN MESSAGE.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.   ADJUSTED AFT PASSENGER DOOR WARNING SENSOR IAW AMM AND OPS CHECKED GOOD.
